# SDR A6WA201040197

- Difficulty date: March 10, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 21,092 hours, 18,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 736 S25l-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN WAS SCRATCHED AND DENTED AT FS 736, STR 26L AND STR 25R, DAMAGE IS ON BELLY, REF LOGBOOK PG 180013, BLOCK 2.  COLD WORKED DENTS AND BLENDED MINOR SCRATCHES AND INSTALLED SERVICEABLE STR26L, IAW REO 601R-53-61-355.
